Jump to content

Photo

Blood In Urine While On Accutane

accutane

9 replies to this topic

#1 TrolleyCoach1329

TrolleyCoach1329

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Gender:Male
  • Location:Russia
  • Joined: 08-November 13

Posted 08 November 2013 - 05:07 AM

Hello all!

 

I'm a 19 years-old guy, and I'm taking Accutane (more precisely Acnecutane, but it's almost the same thing-isotretinoin) since 10/10/2013. About 10 days later I felt that sometimes I started (sorry for the details...) urinating harder than usually (but mostly without any pain, and only at the beginning of a urination). And today (11/08/2013, on the 30th day) it was more harder, and I suddenly discovered that the last drop was red (but only the last one). Later I read that this can be the side effect of taking Accutane, but isn't the common one. Is this a signal to stop taking IMMEDIATELY?

 

P.S. Sorry for my bad English, it isn't the native language for me.

Regards, Gerald



#2 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,684
    Likes: 111
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 08 November 2013 - 08:41 AM

Yes stop immediately and call your physician immediately! Blood in the urine can be serious/ infection etc!
Good luck
The secret of health for both mind & body
is not to mourn for the past, not to worry about the future, or not anticipate troubles, but to live the present moment wisely and earnestly.
The Buddha

#3 EatsRainbows

EatsRainbows

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 242
    Likes: 43
About Me
  • Gender:Female
  • Location:UK
  • Interests:Writing. Reading. Cooking. Eating. Smiling.
  • Joined: 23-January 13

Achievements

     

Posted 08 November 2013 - 11:18 AM

I have never heard of this so it certainly isn't common. If I was you I would stop taking those pills until a medical professional has checked this out.


My Roaccutane Journey

16th May-27th October 2013

 

15 Years Old/Female/52kg

 

Month 1- 20mg

Month 2- 40mg

Month 3- 40mg

Month 4- 50mg

Month 5 and 1/2- 50mg

 

Also see page 4 on my log for the before and after photos :)

 

"You can't make a rainbow without a little rain"

 


#4 TrolleyCoach1329

TrolleyCoach1329

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Gender:Male
  • Location:Russia
  • Joined: 08-November 13

Posted 11 December 2013 - 01:51 PM

Till now, I'm still risking to take it. The problem remains, but isn't so severe. The hard starting (and very rare bleeding after voiding) occur only when I don't drink sufficiently fluid or don't void for a long time (4-5 hours), and after taking a bath, all the symptoms disappeared for about 5-6 days. So I think it is a side effect due to drying my urethra with accutane. And what do you think?

#5 NewtoAcne

NewtoAcne

    Junior Member

  • Members
  • Posts & Likes
    Posts: 72
    Likes: 8
About Me
  • Gender:Male
  • Joined: 21-March 13

Posted 11 December 2013 - 02:01 PM

I wouldn't take any chances that's not normal at all!!



#6 xCharliex

xCharliex

    Junior Member

  • Members
  • Posts & Likes
    Posts: 67
    Likes: 10
About Me
  • Gender:Male
  • Location:London
  • Joined: 07-October 12

Posted 11 December 2013 - 02:25 PM

This can be a sign of kidney damage or infection, you are a fool if you continue without consulting a doctor



#7 sunsetblvd

sunsetblvd

    Junior Member

  • Members
  • Posts & Likes
    Posts: 49
    Likes: 5
About Me
  • Joined: 02-December 13

Posted 11 December 2013 - 09:49 PM

If you were smart you would stop immediately, obviously iso reacts terribly with your body and will probably turn into a serious problem if you don't stop now. 



#8 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,684
    Likes: 111
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 12 December 2013 - 09:30 AM

You do realize that Accutane can dry your urethra up permanently!  Just look up Nathan Carr, not to mention it could be something very serious that if you continue you won't be able to reverse the damage. Not to mention Accutane is not a guarantee, your acne can come back after treatment.

 

Can you live with possibly kidney, bladder, urethra damage, not to mention those health problems can cause sexual dysfunction and so on......


The secret of health for both mind & body
is not to mourn for the past, not to worry about the future, or not anticipate troubles, but to live the present moment wisely and earnestly.
The Buddha

#9 Hydrobog

Hydrobog

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 11-January 12

Posted 12 December 2013 - 10:24 PM

At the very least call your doctor.  Blood in your urine is 100% indicative that something is not right.



#10 Ballen

Ballen

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 274
    Likes: 30
About Me
  • Gender:Male
  • Location:Norway
  • Interests:Psychology, Psychedelics, Music, Movies and Entrepreneurship.
  • Joined: 09-October 11

Achievements

     

Posted 13 December 2013 - 10:51 AM

This can be a sign of kidney damage or infection, you are a fool if you continue without consulting a doctor

x2. Stop.


Dreams do come true.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users